# SDR DALA2018121307174

- Difficulty date: December 13, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 53,061 hours, 6,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT CABIN FR 33-37, -Y953 FOUND CORRODED. REMOVED CORRODED SECTION AND INSTALLED SEAT TRACK REPAIR PER SRM 53-21-15-300-012.
